# SDR KCSA2025120900671

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N780CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32787
- Aircraft time: 70,818 hours, 13,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FROM SLIDE DROPPED WHEN DOOR OPENED. LT SIDE GIRT BAR DROPS FROM INSIDE VIEW. TRANSFERRED TO DMI 100278365 IAW B777 MEL B 25-10, 52-11-01-01B CAT C DUE 12-16-25. PLACARDS INSTALLED, M PROCEDURES C/W.
